# SDR USAA020196

- Difficulty date: May 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER CRACKED 1 INCH, ANTENNA DOUBLER BETWEEN STATION 727D AND 727E.  REPLACED ZEE SUPPORT AND MOUNT BRACKET PER SRM 51-40-05.  (M)
